MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RMT281414
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).According to the gore¿ excluder¿ aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to, endoleak and component migration.
 
Event or Problem Description
On (b)(6) 2011, the patient was treated for an abdominal aortic aneurysm.The physician implanted four gore¿ excluder¿ aaa endoprostheses.The procedure was successful, and the patient tolerated the procedure.On 5-apr-2021, the gore fsa was sent images by a physician for a patient that they would like considered for the (b)(6) trial.The rmt281414 had migrated, and was now lying sideways in the aneurysmal sac, resulting in a type ia endoleak.No decision has been made regarding reintervention at this time.Images were returned for evaluation.The evaluation stated: the previously implanted endograft appears to be approximately 45mm distal to the lowest renal artery.The aortic diameter just distal to the lowest renal artery ~ 42mm (average) no pre-implantation images are available to assess diameters and lengths.The aorta appears tortuous.There is no evidence of graft kinking or abnormality within the graft excluding the fact that it appears 4cm distal to the lowest renal artery.The left hypo appears to have been covered during the device placement.There does not appear to be any evidence of a type 1b endoleak.
 
Additional Manufacturer Narrative
Further review has determined that this event is not reportable, and the medwatch is retracted.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11777645
Report Number3007284313-2021-01418
Device Sequence Number3998102
Product Code MIH
UDI-Device Identifier00733132610716
UDI-Public00733132610716
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2014
Device Model NumberRMT281414
Device Catalogue NumberRMT281414
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer04/05/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date05/21/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age62 YR